Title: Risk assessment in a Markov switching framework
Authors: Dewachter, Hans # ×
Issue Date: 1995
Series Title: Tijdschrift voor Economie en Management vol:40 issue:2 pages:157-174
ISSN: 0772-7674
Publication status: published
KU Leuven publication type: AT
Appears in Collections:Research Center of International Economics, Leuven
× corresponding author
# (joint) last author

Files in This Item:
File Status SizeFormat
TEM1995-2_157-171p.pdf Submitted 188KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.